Differential and Integral Equations

Delay-independent stability criteria for neutral differential equations

Uwe Stroinski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 2 (1994), 593-599.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K20: Stability theory
Secondary: 34K40: Neutral equations


Stroinski, Uwe. Delay-independent stability criteria for neutral differential equations. Differential Integral Equations 7 (1994), no. 2, 593--599. https://projecteuclid.org/euclid.die/1369330448

Export citation